On a Class of Semicommutative Rings

Creative Commons License

Ozen T., Agayev N., Harmanci A.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.51, no.3, pp.283-291, 2011 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.5666/kmj.2011.51.3.283
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.283-291
  • Hacettepe University Affiliated: Yes


In this paper, a generalization of the class of semicommutative rings is investigated. A ring R is called central semicommutative if for any a, b is an element of R, ab = 0 implies arb is a central element of R for each r is an element of R. We prove that some results on semicommutative rings can be extended to central semicommutative rings for this general settings.